Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 121, NWS Birmingham, AL

July 18, 2015Barbour County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 18, 2015, 7:33 PM CDT for Barbour County, Alabama. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2015, 7:33 PM CDT (00:33 UTC)
Expired
Jul 18, 2015, 8:00 PM CDT
In force
27 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Barbour County, AL

The radar

The Ft Rucker radar (KEOX), 34 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 7:34 PM CDTTSTM WND DMG7 Ssw Eufaula, ALONE TREE DOWN ALONG WHITE OAK CHURCH ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.6 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2015-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 273 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2015-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
273 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1920 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

409 
WUUS54 KBMX 190033
SVRBMX
ALC005-190100-
/O.NEW.KBMX.SV.W.0121.150719T0033Z-150719T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
733 PM CDT SAT JUL 18 2015

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BARBOUR COUNTY IN SOUTHEASTERN ALABAMA...

* UNTIL 800 PM CDT

* AT 733 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RICHARDS
  CROSSROADS...OR 12 MILES NORTH OF ABBEVILLE...MOVING SOUTHWEST AT
  35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TEXASVILLE...RICHARDS CROSSROADS...BLUE SPRINGS STATE PARK AND
  BAKER HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3162 8556 3183 8535 3184 8514 3183 8513
      3177 8513 3177 8515 3175 8518 3174 8521
      3170 8522 3171 8541 3171 8542 3162 8542
TIME...MOT...LOC 0033Z 035DEG 30KT 3174 8533 

HAIL...<.75IN
WIND...60MPH
 
$$

05/MA
1 follow-up statement
144 
WWUS54 KBMX 190046
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
746 PM CDT SAT JUL 18 2015

ALC005-190100-
/O.CON.KBMX.SV.W.0121.000000T0000Z-150719T0100Z/
BARBOUR AL-
746 PM CDT SAT JUL 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN BARBOUR COUNTY...

AT 746 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TEXASVILLE...
OR 11 MILES NORTHWEST OF ABBEVILLE...MOVING SOUTHWEST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TEXASVILLE...RICHARDS CROSSROADS...BLUE SPRINGS STATE PARK AND BAKER
HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3181 8537 3181 8513 3177 8513 3177 8515
      3175 8518 3174 8521 3170 8522 3171 8541
      3171 8542 3162 8542 3162 8556
TIME...MOT...LOC 0046Z 035DEG 21KT 3171 8535 

HAIL...<.75IN
WIND...60MPH
 
$$

05/MA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 6:35 PM CDT, 58 minutes earlier.

Area forecast discussion, Jul 18, 6:35 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
635 PM CDT SAT JUL 18 2015

.UPDATE...
FOR 00Z AVIATION.

&&

.DISCUSSION...

HI RES MODELS DID A GOOD JOB IN DEPICTING MOISTURE DISCONTINUITY
AXIS/LOW LEVEL CONVERGENCE ACROSS CENTRAL ALABAMA...BUT THEY ALL
DID NOT HAVE IT IN THE SAME PLACE OR WITH THE SAME ORIENTATION.
THE MICROBURST POTENTIAL REMAINS HIGH/CAPES AROUND 4000J/AND K
INDICES NOW JUST ABOVE 30...THEREFORE...A FEW STRONG WIND
GUSTS...DEADLY LIGHTNING...AND SMALL HAIL. BULK SHEAR AND MEAN
WINDS ARE VERY LIGHT AND AN ESTABLISHED COLD POOL IS NOT EXPECTED.
INCREASED RAIN CHANCES TO SCATTERED THROUGH 7 PM.

MUGGY...HOT AND HUMID CONDITIONS WILL HANG AROUND CENTRAL ALABAMA
FOR SEVERAL MORE DAYS. THE MODEL SUITE CONTINUES ITS GENERAL
AGREEMENT WITH THE SYNOPTIC EVOLUTION THROUGH THE PERIOD.
THEREFORE...NO MANY CHANGES TO THE ONGOING FORECAST. LOW LEVEL
THICKNESSES REALLY DO NOT CHANGE MUCH THE ENTIRE WEEK...BUT THE
UPPER RIDGE DOES RETROGRADE WESTWARD. THIS WILL GRADUALLY
INCREASE POPS OVER CENTRAL ALABAMA AS A NORTHERLY COMPONENT
AFFECTS US AGAIN WITH TEMPS REMAINING WELL INTO THE 90S.

KEPT MENTION OF POTENTIAL 105 DEGREE HEAT INDICES MUCH OF THE
WEEK...BUT CONFIDENCE BECOMES LESSER BY WEDNESDAY AND THURSDAY AS
BETTER MIXING MAY DROP DEW POINTS A BIT.

MODEL STILL HINT AT A FEW UPPER LEVEL DISTURBANCES MOVING THROUGH
THE SOUTHEAST WEDNESDAY THROUGH FRIDAY. WE WILL CONTINUE TO
MONITOR THIS POTENTIAL FOR SOME ORGANIZED THUNDERSTORMS AS WE MOVE
THROUGH THE WEEK.

75

&&

.AVIATION...
00Z TAF DISCUSSION.

CONVECTION HAS BEEN WEAKENING AND REMAINING ACTIVITY DOES NOT LOOK
LIKE IT WILL IMPACT ANY TAF SITE. RAIN COOLED CONDITIONS AT KEET
WILL LIKELY RESULT IN FOG FORMING BY 04Z. VSBYS SHOULD STAY IN
THE 3-5 MILE RANGE BUT IT MAY GO BELOW 3 MILES BRIEFLY. VFR CONDS
WILL BE THE PREVAILING CONDITION FOR MOST OF THE FORECAST PERIOD.
ISOLD CONVECTION WILL DEVELOP AFTER 19Z...MOST LIKELY CONFINED TO
THE SOUTHERN PORTIONS OF CENTRAL ALABAMA.

58/ROSE

&&

.FIRE WEATHER...

CONTINUED HOT AND HUMID THROUGH THE WEEKEND WITH BELOW AVERAGE
RAIN CHANCES...ALTHOUGH A FEW ISOLATED THUNDERSTORMS WILL OCCUR.
NO FIRE WEATHER ISSUES ARE ANTICIPATED.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     75  97  75  97  75 /  20  20  10  20  10
ANNISTON    74  96  74  95  75 /  20  20  10  20  10
BIRMINGHAM  77  97  77  98  76 /  20  20  10  10  10
TUSCALOOSA  76 100  76 100  77 /  20  20  10  10  10
CALERA      75  96  76  96  77 /  20  20  10  10  10
AUBURN      75  95  75  96  76 /  20  40  10  40  10
MONTGOMERY  77  98  77  97  77 /  20  20  10  30  10
TROY        75  99  75  97  75 /  20  40  10  30  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 9 PM CDT MONDAY FOR AUTAUGA-BARBOUR-BIBB-
BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-CHILTON-CLAY-CLEBURNE-
COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-JEFFERSON-LAMAR-
LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-PICKENS-PIKE-
RANDOLPH-RUSSELL-SHELBY-ST. CLAIR-SUMTER-TALLADEGA-TALLAPOOSA-
TUSCALOOSA-WALKER-WINSTON.

&&
Hazardous weather outlook, Jul 18, 4:50 PM CDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
450 PM CDT SAT JUL 18 2015

ALZ011>015-017>050-200100-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
450 PM CDT SAT JUL 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...OUTLOOK THROUGH TONIGHT.

THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY LEVELS WILL
COMBINE TO PRODUCE HEAT INDICES NEAR 105 DEGREES OR GREATER
ACROSS MUCH OF CENTRAL ALABAMA THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

CONTINUED HOT TEMPERATURES AND HIGH HUMIDITY LEVELS WILL ALLOW
HEAT INDICES TO BE NEAR OR ABOVE 105 DEGREES DURING THE AFTERNOON
HOURS ON SUNDAY THROUGH FRIDAY ACROSS CENTRAL ALABAMA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 18, 4:59 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
459 PM CDT SAT JUL 18 2015

ALZ029-182230-
RANDOLPH AL-
459 PM CDT SAT JUL 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RANDOLPH COUNTY
UNTIL 530 PM CDT...

AT 458 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WOODLAND...OR 9 MILES EAST OF WEDOWEE...MOVING SOUTHEAST AT 5 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PARAN...NAPOLEON AND BIG SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3316 8531 3332 8545 3342 8529 3320 8525
TIME...MOT...LOC 2158Z 323DEG 4KT 3331 8533

05/MA
Special weather statement, Jul 18, 5:17 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
517 PM CDT SAT JUL 18 2015

ALZ019-021-028-182245-
CALHOUN AL-CLEBURNE AL-CLAY AL-
517 PM CDT SAT JUL 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CALHOUN...CLEBURNE AND
NORTHEASTERN CLAY COUNTIES UNTIL 545 PM CDT...

AT 516 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PIEDMONT TO NEAR MOUNT
CHEAHA...AND MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ANNISTON...OXFORD...JACKSONVILLE...PIEDMONT...HEFLIN...COBB TOWN...
FORT MCCLELLAN...WEST END-COBB TOWN...SAKS...WEAVER...HOBSON CITY...
FRUITHURST...EDWARDSVILLE...MARS HILLS...OXFORD LAKE...DELTA...BLUE
MOUNTAIN...MUSCADINE...ANNISTON REGIONAL AIRPORT AND MOUNT CHEAHA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3349 8550 3349 8564 3333 8565 3350 8587
      3354 8580 3358 8580 3359 8589 3394 8579
      3393 8574 3397 8574 3396 8554 3394 8553
      3394 8550 3396 8549 3396 8540 3375 8536
TIME...MOT...LOC 2216Z 285DEG 14KT 3389 8561 3352 8582

05/MA
Special weather statement, Jul 18, 5:53 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
553 PM CDT SAT JUL 18 2015

ALZ020-021-029-182330-
RANDOLPH AL-CHEROKEE AL-CLEBURNE AL-
553 PM CDT SAT JUL 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RANDOLPH...CLEBURNE AND
SOUTHEASTERN CHEROKEE COUNTIES UNTIL 630 PM CDT...

AT 552 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MARS HILLS TO 6 MILES
NORTH OF FOSTERS CROSS ROADS...AND MOVING SOUTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HEFLIN...RANBURNE...FRUITHURST...EDWARDSVILLE...WOODLAND...MORRISON
CROSS ROADS...MARS HILLS...MUSCADINE...PLEASANT GAP...FOSTERS CROSS
ROADS...ABERNATHY...I 20 WELCOME CENTER...NAPOLEON...HOLLIS
CROSSROADS...NEWELL...PARAN...SWEETWATER LAKE...CHALAFINNEE...OAK
LEVEL AND COLEMAN LAKE AND CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3351 8568 3364 8566 3365 8564 3377 8563
      3380 8559 3384 8559 3385 8561 3388 8561
      3389 8560 3389 8553 3395 8553 3396 8559
      3402 8558 3399 8540 3319 8525
TIME...MOT...LOC 2252Z 323DEG 21KT 3385 8550 3351 8554

05/MA
Special weather statement, Jul 18, 6:09 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
609 PM CDT SAT JUL 18 2015

ALZ048-182345-
RUSSELL AL-
609 PM CDT SAT JUL 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RUSSELL COUNTY UNTIL
645 PM CDT...

AT 608 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHEAST OF SEALE...OR 18 MILES NORTHWEST OF LUMPKIN...MOVING
SOUTHWEST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TWIN SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3218 8501 3213 8506 3209 8505 3206 8506
      3206 8510 3207 8511 3206 8511 3206 8519
      3208 8520 3212 8524 3213 8524 3213 8525
      3226 8514 3219 8498
TIME...MOT...LOC 2308Z 027DEG 12KT 3216 8509

05/MA
Special weather statement, Jul 18, 6:37 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
637 PM CDT SAT JUL 18 2015

ALZ050-190000-
BARBOUR AL-
637 PM CDT SAT JUL 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BARBOUR COUNTY UNTIL
700 PM CDT...

AT 637 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAKEPOINT RESORT STATE PARK...OR 9 MILES NORTH OF EUFAULA...MOVING
SOUTHWEST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EUFAULA...OSCO...HAWKINSVILLE...WHITE OAK...LAKEPOINT RESORT STATE
PARK...LUGO AND BATESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3197 8506 3196 8509 3194 8508 3191 8511
      3190 8511 3189 8513 3178 8514 3191 8541
      3211 8523 3206 8519 3206 8511 3207 8511
      3206 8510 3206 8506
TIME...MOT...LOC 2337Z 029DEG 12KT 3202 8516

05/MA
Special weather statement, Jul 18, 7:12 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
712 PM CDT SAT JUL 18 2015

ALZ050-190045-
BARBOUR AL-
712 PM CDT SAT JUL 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BARBOUR COUNTY UNTIL 745
PM CDT...

AT 712 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR COMER TO NEAR WHITE
OAK TO OSCO TO NEAR EUFAULA TO 7 MILES SOUTHEAST OF GEORGETOWN...AND
MOVING SOUTH AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
EUFAULA...CLAYTON...GAINO...TEXASVILLE...RICHARDS CROSSROADS...
OSCO...WHITE OAK...MILLERS FORD...LUGO...BAKER HILL AND BATESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3185 8545 3204 8537 3200 8522 3193 8516
      3190 8511 3189 8512 3189 8513 3188 8513
      3186 8514 3179 8513 3178 8514 3176 8513
      3174 8521 3170 8522 3171 8541 3169 8542
TIME...MOT...LOC 0012Z 007DEG 17KT 3199 8533 3191 8528 3186 8522 3181
8517 3181 8500

05/MA

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 7:12 PM CDTSpecial Weather StatementBMXBarbour33 min
Jul 18, 9:16 PM CDTSpecial Weather StatementBMXLee44 min
Jul 19, 12:30 PM CDTSpecial Weather StatementBMXCalhoun45 min
Jul 19, 12:33 PM CDTSpecial Weather StatementBMXMontgomery42 min
Jul 19, 12:47 PM CDTSpecial Weather StatementBMXShelby43 min
Jul 19, 12:56 PM CDTSevere Thunderstorm WarningBMXShelby34 min
Jul 19, 12:59 PM CDTSevere Thunderstorm WarningBMXCalhoun46 min
Jul 19, 1:21 PM CDTSpecial Weather StatementBMXCleburne39 min
Jul 19, 2:01 PM CDTSpecial Weather StatementBMXBlount44 min
Jul 19, 2:18 PM CDTSpecial Weather StatementBMXDallas57 min
Jul 19, 2:19 PM CDTSpecial Weather StatementBMXCherokee41 min
Jul 19, 3:12 PM CDTSpecial Weather StatementBMXTallapoosa48 min
Jul 19, 3:19 PM CDTSpecial Weather StatementBMXLowndes56 min
Jul 19, 3:41 PM CDTSevere Thunderstorm WarningBMXTallapoosa15 min
Jul 19, 4:01 PM CDTSpecial Weather StatementBMXMontgomery59 min
Jul 19, 4:14 PM CDTSpecial Weather StatementBMXMacon46 min
Jul 19, 5:56 PM CDTSpecial Weather StatementBMXBarbour49 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.